# SDR ABXA9800923

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 591078398
- Condition: Cracked
- Location: Rt Mlg Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT MAIN LANDING GEAR DOOR ACTUATOR ATTACH FITTING CRACKED.  REPLACED RIGHT MAIN LANDING GEAR DOOR.
